# SDR K11A2020110500025

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 45,637 hours, 25,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/E SEAT TRACK ADJUST LOCK PIN HOLES ARE ELONGATED.
